Alert archive / Ohio / Small Craft Advisories in 2015

Small Craft Advisory 40, NWS Cleveland, OH

October 15, 2015

NWS Cleveland, OH issued this small craft advisory at Oct 15, 2015, 3:45 AM EDT. It took effect at Oct 15, 2015, 11:00 AM EDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Oct 15, 2015, 3:45 AM EDT (07:45 UTC)
In effect from
Oct 15, 2015, 11:00 AM EDT
Expired
Oct 18, 2015, 7:00 PM EDT
In force
3 days
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

905 
WHUS71 KCLE 150745
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
345 AM EDT THU OCT 15 2015


LEZ142>149-151545-
/O.NEW.KCLE.SC.Y.0040.151015T1500Z-151018T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
345 AM EDT THU OCT 15 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO
10 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO
10 PM EDT SATURDAY. 

* WINDS...SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 KNOTS TODAY
  THEN TURN WEST TO NORTHWEST TONIGHT AND CONTINUE THROUGH
  SATURDAY WHILE RUNNING 15 TO 25 KNOTS MOST OF THE TIME. WINDS
  WILL DIMINISH SATURDAY EVENING.

* WAVES/SEAS...WAVES WILL BUILD TO 5 TO 7 FEET BY EARLY TONIGHT
  THEN RUN 3 TO 6 FEET FRIDAY INTO SATURDAY BEFORE SUBSIDING TO 2
  TO 4 FEET BY LATE SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
15 follow-up statements
396 
WHUS71 KCLE 151442
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1042 AM EDT THU OCT 15 2015


LEZ142>149-152245-
/O.CON.KCLE.SC.Y.0040.151015T1500Z-151018T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1042 AM EDT THU OCT 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
SATURDAY...

* WINDS...SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 KNOTS TODAY. 
  THEY WILL THEN TURN WEST TO NORTHWEST TONIGHT WHILE RUNNING IN
  THE 15 TO 25 KNOT RANGE...AND CONTINUE INTO SATURDAY. THE WIND 
  WILL DIMINISH SATURDAY EVENING. IN GENERAL THE WIND WILL BE 5 
  TO 10 KNOTS LOWER FROM VERMILLION WEST TO MAUMEE BAY.

* WAVES/SEAS...WAVES WILL BUILD TO 5 TO 7 FEET BY EARLY TONIGHT
  THEN RUN 3 TO 6 FEET FRIDAY INTO SATURDAY BEFORE SUBSIDING TO 2
  TO 4 FEET BY LATE SATURDAY EVENING. WAVES WAVES WILL GENERALLY 
  PEAK AROUND 4 FEET FROM VERMILLION WEST TO MAUMEE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
176 
WHUS71 KCLE 151945
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
345 PM EDT THU OCT 15 2015

LEZ145>149-160345-
/O.CON.KCLE.SC.Y.0040.000000T0000Z-151018T0200Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
345 PM EDT THU OCT 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
SATURDAY...

* WINDS...SOUTHWEST WINDS OF 20 TO 30 KNOTS WILL TURN WEST TO
  NORTHWEST TONIGHT AND CONTINUE INTO SATURDAY AT 10 TO 20 KNOTS.
  THE WIND WILL DIMINISH SATURDAY EVENING.

* WAVES/SEAS...WAVES WILL BUILD TO 5 TO 7 FEET BY EARLY TONIGHT
  THEN FALL BACK TO 3 TO 5 FEET FRIDAY INTO SATURDAY. LATE
  SATURDAY THE WAVES WILL SUBSIDE TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>144-160345-
/O.CON.KCLE.SC.Y.0040.000000T0000Z-151018T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
345 PM EDT THU OCT 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
SATURDAY...

* WINDS...WEST WIND OF 15 TO 25 KNOTS WILL DECREASE TO 10 TO 20
  KNOTS TONIGHT. THE WIND WILL THEN BECOME NORTHWEST AT 10 TO 20
  KNOTS THROUGH SATURDAY.

* WAVES/SEAS...WAVES WILL GENERALLY BE IN THE 2 TO 4 FOOT RANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
544 
WHUS71 KCLE 160152
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
952 PM EDT THU OCT 15 2015


LEZ145>149-161000-
/O.CON.KCLE.SC.Y.0040.000000T0000Z-151018T0200Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
952 PM EDT THU OCT 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
SATURDAY...

* WINDS...SOUTHWEST WINDS OF 20 TO 30 KNOTS WILL TURN WEST TO 
  NORTHWEST TONIGHT AND CONTINUE INTO SATURDAY AT 10 TO 20 
  KNOTS. THE WIND WILL DIMINISH SATURDAY EVENING. 

* WAVES/SEAS...WAVES OF 5 TO 9 FEET WILL SUBSIDE TO 3 TO 5 FEET
  FRIDAY INTO SATURDAY. LATE SATURDAY THE WAVES WILL SUBSIDE TO 2
  TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>144-161000-
/O.CON.KCLE.SC.Y.0040.000000T0000Z-151018T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
952 PM EDT THU OCT 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
SATURDAY...

* WINDS...WEST WIND OF 15 TO 25 KNOTS WILL DECREASE TO 10 TO 20 
  KNOTS TONIGHT. THE WIND WILL THEN BECOME NORTHWEST AT 10 TO 20 
  KNOTS THROUGH SATURDAY. 

* WAVES/SEAS...WAVES WILL GENERALLY BE IN THE 2 TO 4 FOOT RANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
518 
WHUS71 KCLE 160741
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
341 AM EDT FRI OCT 16 2015


LEZ145>149-161545-
/O.CON.KCLE.SC.Y.0040.000000T0000Z-151018T0200Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
341 AM EDT FRI OCT 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
SATURDAY...

* WINDS...WEST TO NORTHWEST WINDS OF MAINLY 15 TO 25 KNOTS WILL
  CONTINUE INTO SATURDAY THEN DIMINISH SOME SATURDAY EVENING.

* WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL BE COMMON INTO SATURDAY.
  SATURDAY EVENING THE WAVES WILL SUBSIDE TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>144-161545-
/O.CON.KCLE.SC.Y.0040.000000T0000Z-151018T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
341 AM EDT FRI OCT 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
SATURDAY...

* WINDS...WEST TO NORTHWEST WINDS OF MAINLY 15 TO 25 KNOTS WILL
  CONTINUE INTO SATURDAY THEN DIMINISH SOME SATURDAY EVENING.

* WAVES/SEAS...WAVES OF 3 TO 6 FEET WILL BE COMMON INTO SATURDAY.
  SATURDAY EVENING THE WAVES WILL SUBSIDE TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
090 
WHUS71 KCLE 161315
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
915 AM EDT FRI OCT 16 2015


LEZ145>149-162115-
/O.CON.KCLE.SC.Y.0040.000000T0000Z-151018T0200Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
915 AM EDT FRI OCT 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
SATURDAY...

* WINDS...WEST TO NORTHWEST WINDS OF MAINLY 15 TO 25 KNOTS WILL
  CONTINUE INTO SATURDAY EVENING.

* WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL BE COMMON INTO 
  SATURDAY. SATURDAY EVENING THE WAVES WILL SUBSIDE TO 2 TO 4 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ142>144-162115-
/O.CON.KCLE.SC.Y.0040.000000T0000Z-151018T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
915 AM EDT FRI OCT 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
SATURDAY...

* WINDS...WEST TO NORTHWEST WINDS OF MAINLY 15 TO 25 KNOTS WILL
  CONTINUE INTO SATURDAY EVENING.

* WAVES/SEAS...WAVES OF 3 TO 6 FEET WILL BE COMMON INTO 
  SATURDAY. SATURDAY EVENING THE WAVES WILL SUBSIDE TO 2 TO 4 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
606 
WHUS71 KCLE 161939
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
339 PM EDT FRI OCT 16 2015


LEZ145>149-170345-
/O.CON.KCLE.SC.Y.0040.000000T0000Z-151018T0200Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
339 PM EDT FRI OCT 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
SATURDAY...

* WINDS...WEST TO NORTHWEST WINDS OF MAINLY 15 TO 25 KNOTS WILL
  CONTINUE OVERNIGHT. 

* WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL ALSO CONTINUE THROUGH
  THE OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ142>144-170345-
/O.CON.KCLE.SC.Y.0040.000000T0000Z-151018T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
339 PM EDT FRI OCT 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
SATURDAY...

* WINDS...WEST TO NORTHWEST WINDS OF MAINLY 15 TO 25 KNOTS WILL 
  CONTINUE INTO SATURDAY EVENING. 

* WAVES/SEAS...WAVES OF 3 TO 6 FEET WILL CONTINUE INTO SATURDAY
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
826 
WHUS71 KCLE 170229
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1029 PM EDT FRI OCT 16 2015


LEZ145>149-171030-
/O.CON.KCLE.SC.Y.0040.000000T0000Z-151018T0200Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1029 PM EDT FRI OCT 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
SATURDAY...

* WINDS...WEST TO NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE
  OVERNIGHT. WINDS WILL SLOWLY DIMINISH SATURDAY THROUGH SATURDAY
  NIGHT.

* WAVES/SEAS...WAVES OF 3 TO 6 FEET WILL CONTINUE OVERNIGHT
  THROUGH SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ142>144-171030-
/O.CON.KCLE.SC.Y.0040.000000T0000Z-151018T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
1029 PM EDT FRI OCT 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
SATURDAY...

* WINDS...WEST TO NORTHWEST WINDS OF MAINLY 15 TO 25 KNOTS WILL 
  CONTINUE INTO SATURDAY EVENING. 

* WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL CONTINUE INTO SATURDAY 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
521 
WHUS71 KCLE 170746
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
346 AM EDT SAT OCT 17 2015


LEZ145>149-171600-
/O.CON.KCLE.SC.Y.0040.000000T0000Z-151018T0200Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
346 AM EDT SAT OCT 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...WEST TO NORTHWEST WINDS OF 15 TO 25 KNOTS EARLY TODAY
  WILL DIMINISH TO 10 TO 20 KNOTS THIS MORNING.

* WAVES/SEAS...WAVES OF 3 TO 6 FEET WILL CONTINUE OVERNIGHT 
  THROUGH SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ142>144-171600-
/O.CON.KCLE.SC.Y.0040.000000T0000Z-151018T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
346 AM EDT SAT OCT 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...WEST TO NORTHWEST WINDS OF MAINLY 15 TO 25 KNOTS WILL 
  CONTINUE INTO SATURDAY EVENING. 

* WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL CONTINUE INTO SATURDAY 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
009 
WHUS71 KCLE 171411
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1011 AM EDT SAT OCT 17 2015


LEZ142-143-171515-
/O.CAN.KCLE.SC.Y.0040.000000T0000Z-151018T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
1011 AM EDT SAT OCT 17 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WAVES HAVE SETTLED INTO THE 1 TO 3 FOOT RANGE SO THE SMALL CRAFT
ADVISORY HAS BEEN CANCELLED. .

$$

LEZ144-172000-
/O.EXT.KCLE.SC.Y.0040.000000T0000Z-151017T2000Z/
THE ISLANDS TO VERMILION OH-
1011 AM EDT SAT OCT 17 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...WEST TO NORTHWEST WINDS OF MAINLY 15 TO 20 KNOTS WILL
  CONTINUE THROUGH THE AFTERNOON. 

* WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL DECREASE TO 1 TO 3 FEET
  BY LATE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ145>149-172215-
/O.CON.KCLE.SC.Y.0040.000000T0000Z-151018T0200Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1011 AM EDT SAT OCT 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...WEST TO NORTHWEST WINDS OF 10 TO 20 KNOTS. 

* WAVES/SEAS...WAVES OF 4 TO 6 FEET WILL DECREASE TO 2 TO 4 FEET
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
789 
WHUS71 KCLE 171956
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
356 PM EDT SAT OCT 17 2015


LEZ144-180200-
/O.EXT.KCLE.SC.Y.0040.000000T0000Z-151018T0200Z/
THE ISLANDS TO VERMILION OH-
356 PM EDT SAT OCT 17 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...WEST TO NORTHWEST WINDS OF MAINLY 15 TO 25 KNOTS WILL
  CONTINUE INTO THIS EVENING. 

* WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL DECREASE TO 1 TO 3 FEET
  OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ145>149-180200-
/O.CON.KCLE.SC.Y.0040.000000T0000Z-151018T0200Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
356 PM EDT SAT OCT 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...WEST TO NORTHWEST WINDS OF 10 TO 20 KNOTS.

* WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL DECREASE TO 2 TO 4 FEET
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
933 
WHUS71 KCLE 180200
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1000 PM EDT SAT OCT 17 2015


LEZ144-180300-
/O.EXP.KCLE.SC.Y.0040.000000T0000Z-151018T0200Z/
THE ISLANDS TO VERMILION OH-
1000 PM EDT SAT OCT 17 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING...

WINDS AND WAVES ARE BELOW SMALL CRAFT ADVISORY CRITERIA.

$$

LEZ145>148-181000-
/O.EXT.KCLE.SC.Y.0040.000000T0000Z-151018T2000Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
1000 PM EDT SAT OCT 17 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT SUNDAY...

* WINDS...WEST TO NORTHWEST WINDS OF 10 TO 20 KNOTS.

* WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL DECREASE TO 2 TO 4 FEET
  SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ149-180800-
/O.EXT.KCLE.SC.Y.0040.000000T0000Z-151018T0800Z/
CONNEAUT OH TO RIPLEY NY-
1000 PM EDT SAT OCT 17 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT SUNDAY...

* WINDS...WEST TO NORTHWEST WINDS OF 10 TO 20 KNOTS.

* WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL DECREASE TO 2 TO 4 FEET 
  LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
260 
WHUS71 KCLE 180744
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
344 AM EDT SUN OCT 18 2015


LEZ149-181545-
/O.EXT.KCLE.SC.Y.0040.000000T0000Z-151018T2000Z/
CONNEAUT OH TO RIPLEY NY-
344 AM EDT SUN OCT 18 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...WEST TO NORTHWEST WINDS OF 10 TO 20 KNOTS.

* WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL DECREASE TO 2 TO 4 FEET
  THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ145>148-181545-
/O.CON.KCLE.SC.Y.0040.000000T0000Z-151018T2000Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
344 AM EDT SUN OCT 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...WEST TO NORTHWEST WINDS OF 10 TO 20 KNOTS.

* WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL DECREASE TO 2 TO 4 FEET
  THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
832 
WHUS71 KCLE 181424
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1024 AM EDT SUN OCT 18 2015


LEZ145>149-182000-
/O.CON.KCLE.SC.Y.0040.000000T0000Z-151018T2000Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1024 AM EDT SUN OCT 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...NORTHWEST WINDS TO 30 KNOTS WILL BE POSSIBLE THIS
  MORNING...DECREASING TO 15 TO 25 KNOTS THIS AFTERNOON.

* WAVES/SEAS...WAVES OF 5 TO 7 FEET WILL DECREASE TO 2 TO 4 FEET
  THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
111 
WHUS71 KCLE 181958
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
358 PM EDT SUN OCT 18 2015


LEZ145-146-182100-
/O.CAN.KCLE.SC.Y.0040.000000T0000Z-151018T2000Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
358 PM EDT SUN OCT 18 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES WILL DECREASE QUICKLY THIS EVENING THUS THE SMALL
CRAFT ADVISORY HAS BEEN CANCELLED.

$$

LEZ147>149-182300-
/O.EXT.KCLE.SC.Y.0040.000000T0000Z-151018T2300Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
358 PM EDT SUN OCT 18 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

* WINDS...NORTHWEST WINDS WILL SETTLE INTO THE 10 TO 20 KNOT RANGE
  BEFORE BECOMING LIGHT OVERNIGHT. 

* WAVES/SEAS...WAVES WILL BE 3 TO 5 FEET...DECREASING TO 2 TO 4
  FEET BY LATE EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
697 
WHUS71 KCLE 182256
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
656 PM EDT SUN OCT 18 2015


LEZ147>149-190000-
/O.EXP.KCLE.SC.Y.0040.000000T0000Z-151018T2300Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
656 PM EDT SUN OCT 18 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM EDT THIS EVENING...

WINDS AND WAVES HAVE DIMINISHED AND ARE BELOW SMALL CRAFT ADVISORY
CRITERIA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 15, 1:06 AM EDT, 2 hours 39 minutes earlier.

Area forecast discussion, Oct 15, 1:06 AM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
106 AM EDT THU OCT 15 2015

.SYNOPSIS...
HIGH PRESSURE WILL BRIEFLY RIDGE INTO THE REGION FROM THE LOWER
OHIO RIVER VALLEY TONIGHT. THE NEXT AREA OF LOW PRESSURE WILL PASS
NORTH OF THE GREAT LAKES ON THURSDAY WITH THE ASSOCIATED COLD
FRONT MOVING SOUTH ACROSS THE AREA THURSDAY NIGHT. HIGH PRESSURE
WILL TEND TO BUILD ACROSS THE MIDWEST AND LOWER OHIO VALLEY
THROUGH THE END OF THE WEEK...BUT A TROUGH WILL PERSIST ACROSS
THE EASTERN GREAT LAKES.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
WINDS HAVE DECOUPLED UNDER CLEARS SKIES SO TEMPERATURES ARE
FALLING QUICKLY. HAVE DECREASED LOWS ENOUGH THAT WE NOW NEED TO
MENTION SOME PATCHY FROST. HAVE ONLY GONE PATCHY SINCE
SOUTHWESTERLY WINDS SHOULD BEGIN TO INCREASE TOWARD SUNRISE.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY NIGHT/...
THE RIDGE WILL BE SHORT LIVED BUT WILL BE ENOUGH TO ALLOW FOR
SEASONABLE HIGHS ON THURSDAY. THE NEXT COLD FRONT WITH THE COLDEST
AIR OF THE SEASON THUS FAR WILL PRESS IN QUICKLY THURSDAY EVENING.
EXPECT RAIN SHOWERS TO BREAK OUT/DEVELOP LATE THURSDAY AFTERNOON
AND SPREAD ACROSS THE AREA DURING THE EVENING. THIS WILL BE A
QUICK SHOT OF PRECIP FOR THE AREA...EXITING BY FRIDAY MORNING.
NEXT ROUND OF PRECIP IN THE FORM OF LAKE EFFECT WILL DEVELOP AS H8
TEMPS NEAR 0C FRIDAY AFTERNOON. AS THE COLD AIR CONTINUES TO
INFILTRATE THE REGION SATURDAY...WE MAY GET A FEW WET SNOWFLAKES
MIX IN ACROSS THE HIGHER TERRAIN OF NW PA SATURDAY NIGHT.
ACCUMULATIONS STILL LOOK UNLIKELY. PRECIP CHANCES AREA CONFINED TO
SNOWBELT COUNTIES FRIDAY AND SATURDAY.

AS FAR AS TEMPERATURES GO BEHIND THURSDAY AFTERNOONS COLD
FRONT...EXPECTING TEMPERATURES TO RUN BELOW NORMAL THROUGH THE
WEEKEND. FROST BECOMES A CONCERN FRIDAY NIGHT AND SATURDAY
NIGHT...BUT CLOUD COVER AND WIND FORECAST WILL COMPLICATED THINGS.
FRIDAY NIGHT WINDS MAY STAY UP AND WHERE IT CLEARS OUT...HAVE ONLY
MENTIONED PATCHY FROST. THE BETTER CHANCES COME SATURDAY
NIGHT...AGAIN WHERE IT CLEARS. WINDS WILL BE LIGHTER ACROSS THE
WEST AS THE HIGH TRIES TO NUDGE A LITTLE CLOSER. IT WILL ALSO BE
COOLER...30-35. WILL CONTINUE THE WIDESPREAD FROST MENTION AS THE
POTENTIAL IS THERE...A HARD FREEZE IS POSSIBLE FOR SOME. HIGHS
FRIDAY IN THE 50S...BUT ONLY IN THE 40S FOR SATURDAY.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
A LARGE AREA OF HIGH PRESSURE WILL BUILD OVERHEAD FROM THE WEST ON
SUNDAY. WILL HOLD ONTO A CHANCE OF LAKE EFFECT RAIN SHOWERS IN
PORTIONS OF THE SNOW BELT...WITH DECREASING POPS IN THE AFTERNOON AS
DRIER AIR ARRIVES. INCREASED CLOUD COVER A LITTLE BIT ON SUNDAY
GIVEN THE COOL AIRMASS OVERHEAD WITH CLOUDS CLEARING FROM THE WEST
OVERNIGHT. LOCATIONS THAT CLEAR WILL ONCE AGAIN HAVE A CHANCE OF
FROST AND POSSIBLY A HARD FREEZE FOR COOLER LOCATIONS ON SUNDAY
NIGHT. INLAND TEMPERATURES ARE FORECAST TO DIP INTO THE LOW 30S
WHILE LOCATIONS ALONG THE IMMEDIATE LAKESHORE REMAIN SEVERAL
DEGREES WARMER.

THE HIGH STARTS TO BUILD TO THE EAST ON MONDAY WITH THE RIDGE
BUILDING ALOFT. STRONG WARM ADVECTION WILL ALLOW HIGHS ON TUESDAY TO
RECOVER BACK INTO THE 60S MOST AREAS...APPROACHING 70 IN NW OHIO.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/... LAKE EFFECT CLOUDS OVER
THE SNOWBELT CONTINUE TO DISSIPATE BUT EXPECT SOME OF THESE CLOUDS
TO HANG ON AROUND ERI AND MAYBE YNG THE REST OF THE NIGHT. WINDS
WILL BE LIGHT ENOUGH FOR POSSIBLE MVFR FOG AROUND CAK AND YNG THRU
ABOUT 10Z BUT AFTER THAT SW WINDS SHOULD START TO INCREASE ENOUGH TO
MIX OUT ANY FOG.

VFR WILL PREVAIL INTO THE AFTERNOON WITH INCREASING AND LOWER MAINLY
MID LEVEL CLOUDS NW TO SE DURING THE DAY AHEAD OF AN APPROACHING
COLD FRONT. SCT SHRA WILL START TO DEVELOP NEAR TOL ABOUT 20Z AND
PROGRESS SE TO BE NEAR CAK AND YNG BY 00Z. THE SHRA SHOULD ONLY LAST
A FEW HOURS AND MAINLY AFFECT THE SNOWBELT. SOME MVFR MAY OCCUR WITH
THESE SHRA. DRIER AIR QUICKLY PUSHES BACK INTO THE WEST BETWEEN 00Z
AND 06Z SO EXPECT CIGS TO SCATTER OUT THERE. IMPROVING LAKE EFFECT
CONDITIONS WILL ADD MOISTURE AND POTENTIAL SHRA FOR THE SNOWBELT SO
EXPECT MAINLY MVFR OR LOW END VFR TO PREVAIL THERE FROM LATE EVENING
ON WITH LOWER CONDITION AT TIMES IN THE SHRA.

MAINLY SW WINDS WILL CONTINUE UNTIL VEERING TO WNW EARLY TONIGHT.
WINDS WILL INCREASE AFTER DAYBREAK WITH GUSTS 20 TO 25 KTS FOR THE
AFTERNOON AND EARLY TONIGHT.

.OUTLOOK...NON-VFR POSSIBLE MAINLY NE OH AND NW PA THRU SAT.

&&

.MARINE...
ALLOWED THE SMALL CRAFT ADVISORY TO EXPIRE AS SCHEDULED AS NORTHWEST
WINDS HAVE DROPPED INTO THE 10 TO 15 KNOT RANGE...ALLOWING WAVES TO
COME DOWN. WINDS WILL BACK TO WESTERLY OVERNIGHT AS A RIDGE EXPANDS
OVER THE OHIO VALLEY THEN INCREASE ON THURSDAY AHEAD OF THE NEXT
TROUGH. WINDS WILL INCREASE TO 20 TO 25 KNOTS BY THURSDAY
EVENING...THEN SHIFT TO THE WEST NORTHWEST OVERNIGHT WITH THE
PASSAGE OF THE NEXT COLD FRONT. A SMALL CRAFT ADVISORY WILL LIKELY
BE NEEDED AGAIN STARTING LATE IN THE DAY ON THURSDAY INTO FRIDAY
MORNING. MARINE CONDITIONS WILL IMPROVE BY SUNDAY AS HIGH PRESSURE
BUILDS EAST ACROSS THE LAKE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...OUDEMAN
NEAR TERM...MULLEN/SEFCOVIC
SHORT TERM...OUDEMAN
LONG TERM...KEC
AVIATION...ADAMS
MARINE...KEC
Hazardous weather outlook, Oct 14, 4:21 AM EDT, 23 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
421 AM EDT WED OCT 14 2015

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-150830-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
421 AM EDT WED OCT 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED TODAY OR TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

BELOW NORMAL TEMPERATURES ARE EXPECTED THIS WEEKEND. PATCHY FROST
WILL BE POSSIBLE FRIDAY NIGHT INTO SATURDAY MORNING ACROSS THE
WEST. MUCH OF THE REGION WILL EXPERIENCE WIDESPREAD FROST SUNDAY
MORNING AS TEMPERATURES PLUNGE TO WITHIN A COUPLE DEGREES OF 30.
A FREEZE WARNING MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-150830-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
421 AM EDT WED OCT 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.